Euler-Mellin Integrals and A-Hypergeometric Functions
2014 (English)In: The Michigan mathematical journal, ISSN 0026-2285, Vol. 63, no 1, 101-123 p.Article in journal (Refereed) Published
We consider integrals that generalize both Mellin transforms of rational functions of the form 1/f and classical Euler integrals. The domains of integration of our so-called Euler Mellin integrals are naturally related to the coamoeba of f, and the components of the complement of the closure of this coamoeba give rise to a family of these integrals. After performing an explicit meromorphic continuation of Euler Mellin integrals, we interpret them as A-hypergeometric functions and discuss their linear independence and relation to Mellin Barnes integrals.
Place, publisher, year, edition, pages
2014. Vol. 63, no 1, 101-123 p.
IdentifiersURN: urn:nbn:se:su:diva-104016ISI: 000334475300007OAI: oai:DiVA.org:su-104016DiVA: diva2:720855